Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/36340
標題: Vacation policies for machine repair problem with two type spares
作者: Ke, J.C.
王國雄
Wang, K.H.
關鍵字: machine repair problem;multiple vacations;single vacation;spare;interference problem;cost-analysis;model
Project: Applied Mathematical Modelling
期刊/報告no:: Applied Mathematical Modelling, Volume 31, Issue 5, Page(s) 880-894.
摘要: 
This paper studies the machine repair problem consisting of M operating machines with two types of spare machines (S = S-1 + S-2) and R servers (repairmen) who leave for a vacation of random length when there are no failed machines queuing up for repair in the repair facility. At the end of the vacation the servers return and operate two vacation policies. First, the servers take vacations repeatedly until they find the repair facility has at least one waiting failed machine in the queue. Second, the servers do not take a vacation again and remain idle until the first arriving failed machine arrives, which starts a busy period in the repair facility. For both policies, the servers have two service rates for repair-slow and fast. The matrix geometric theory is used to find the steady-state probabilities of the number of failed machines in the system as well as the performance measures. Some special cases are given. A direct search algorithm is used to simultaneously determine the optimal values of the number of two types of spares and the number of servers while maintaining a minimum specified level of system availability. (c) 2006 Elsevier Inc. All rights reserved.
URI: http://hdl.handle.net/11455/36340
ISSN: 0307-904X
DOI: 10.1016/j.apm.2006.02.009
Appears in Collections:應用數學系所

Show full item record
 

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.